The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (207 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 3, 2001, pp. 565–577
DOI: 10.4171/ZAA/1031

Published online: 2001-09-30

A Semilinear Furi-Martelli-Vignoli Spectrum

Jürgen Appell[1], Espedito De Pascale[2] and A. Vignoli[3]

(1) Universität Würzburg, Germany
(2) Università della Calabria, Arcavacata di Rende, Italy
(3) Università di Roma 'Tor Vergata', Italy

In this note we extend a spectrum which was introduced by Furi, Martelli and the third author in 1978 for continuous nonlinear maps $F$ to a certain new spectrum for a “semilinear pair” ($L, F$), with $L$ being a linear Fredholm operator of index zero, and $F$ being nonlinear and continuous.

Keywords: Fredholm operator, continuous nonlinear operator, quasibounded nonlinear operator, measure of non-compactness, $\alpha$-contractive nonlinear operator, nonlinear spectrum, semilinear spectrum, coincidence degree, periodic solution

Appell Jürgen, De Pascale Espedito, Vignoli A.: A Semilinear Furi-Martelli-Vignoli Spectrum. Z. Anal. Anwend. 20 (2001), 565-577. doi: 10.4171/ZAA/1031